MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LGC TIBIAL FIT TRAY CEM SZ 3F / 3T

EXACTECH, INC. OPTETRAK LOGIC; LGC TIBIAL FIT TRAY CEM SZ 3F / 3T
Model Number 02-010-03-0330
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the (b)(6).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by (b)(6), this (b)(6), male patient underwent primary total prosthetic replacement using cement of the right knee via medial parapatellar approach on (b)(6) 2013.The indication for the index procedure was osteoarthritis.The patient was implanted with a logic - cruciate retaining - cemented femoral component - right - size 3 (catalog 02-010-03-0330, serial (b)(4)), logic - fit - cemented tibial tray - size 3f/3t (catalog 02-012-45-3030, serial (b)(4)), logic - cruciate retaining tibial insert - size 3 9mm slope + (catalog 02-012-48-3009, serial (b)(4)) and stryker antibiotic loaded medium viscosity bone cement (catalog 61971001, serial (b)(4)).On (b)(6) 2015, approximately 19 months post implantation, the patient underwent revision due to aseptic loosening tibia; instability.The exactech were removed and replaced with no 4 total stabilizer femoral component right, no 4 total stabilizer universal baseplate and no 4 triathlon ts plus tibial insert x3 13mm.
 
Additional Manufacturer Narrative
The evaluation noted that revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening, possibly secondary to instability.However, the contributions of instability and loosening to the sequence of events cannot be confirmed since the devices were not returned for evaluation and no first hand details were provided.This submission represents 1 of 163 events identified via active surveillance activities utilizing data form the united kingdom national joint registry (uknjr).Follow-ups for additional information cannot be performed for this complaint as the information was submitted as complete by the registry; there is no identification of facilities or surgeons.All available information about the event and/or patient has been provided and it is not possible to obtain any of the devices no information provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
LGC TIBIAL FIT TRAY CEM SZ 3F / 3T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9715035
Report Number1038671-2020-00207
Device Sequence Number19367944
Product Code JWH
UDI-Device Identifier10885862158116
UDI-Public10885862158116
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101981
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2022
Device Model Number02-010-03-0330
Device Catalogue Number02-012-45-3030
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer05/04/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR